# SDR USAA2009072491907

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DROP-IN - MAJOR REPAIR - FUSELAGE SKIN CRACKED BETWEEN BS 727C TO BS 727D, S26R.  REPAIRED FUSELAGE SKIN BETWEEN BS 727C TO BS 727D, S26R IAW B737 SRM 53-00-01 REPAIR 31.
